# SDR DALA2016122210119

- Difficulty date: December 21, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 41,782 hours, 29,251 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE UNFOLDED WHEN REMOVED FOR TAIL CONE FUNCTION.  INSTALLED TAIL CONE SLIDE.
